| Model Number |
MR8-AS07 |
| Medical Device Problem Codes |
Vibration (1674); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during servicing the device bearings were chattering and worn.There was no patient involvement.Additional inf ormation received upon evaluation stating that there were no bearings at tube distal.
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that the malfunction of bearing is chattering and worn was confirmed.The likely cause of the failure could be due to no bearing at tube distal that makes the testing burr wobbles and producing chattering noise and tube markings were vague.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.